# SDR 04FDEA01377

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FXFAB35407FS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - STA 715 FLOOR SUPPORT R3 - EXFOLIATED AT NUT PLATE HOLES.  FABRICATED NEW FLOOR SUPPORT IAW SRM 51-40-4, INSTALLED IAW SRM 51-30-2, ON NON ROUTINE N00637 AT MAE.
